# SDR CALA9900257

- Difficulty date: March 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27509
- Make and model: Doug DC-9-32
- Aircraft serial: 47798
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK AT LOWER FORWARD CORNER OF LEFT FORWARD AIRSTAIR DOOR CUTOUT AT STA 160, STRINGER 20-21L.  THE AREA WAS REPAIRED IAW SRM 53-05, FIGURE 57A.
